# SDR ZP7A20110228

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N20VA
- Make and model: Raythn 390
- Aircraft serial: RB31
- Aircraft time: 1,405 hours, 1,329 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW HEARD A LOUD AIR NOISE DURING CRUISE PORTION OF FLIGHT. REPORTED THAT THE GEAR HANDLE ILLUMINATED RED, WHICH INDICATES A GEAR DOOR UNLATCH CONDITION. REDUCED AIRSPEED TO 200 KNOTS AND CYCLED THE LANDING GEAR DOWN THEN BACK UP. NOISE WAS STILL PRESENT AND THE GEAR HANDLE REMAINED ILLUMINATED RED. DIVERTED, DURING TURN FOR FINAL APPROACH, INDICATED THE RED LIGHT EXTINGUISHED AND THE AIR NOISE STOPPED. LANDED WITHOUT INCIDENT. REPORTED THAT FLIGHT CHARACTERISTICS WERE NOT AFFECTED DURING THIS OCCURENCE. MAINTENANCE JACKED THE AIRCRAFT AND PERFORMED MULTIPLE GEAR SWINGS. MAINTENANCE REPOSITIONED A WIRING HARNESS THAT WAS OUT OF PLACE ON THE RIGHT MAIN GEAR AND AGAIN PERFORMED MULTIPLE GEAR SWINGS. NO INDICATION OF DAMAGE WAS NOTED AND THE GEAR AND GEAR DOORS WERE EXTENDING AND RETRACTING NORMALLY WITHOUT ANY SIGNS OF UNLATCHING OR HANGING OPEN.
